Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2011 year

Bounds on the minimum code distance for nonbinary codes based on bipartite graphs // Probl. Peredachi Inf., 47:4 (2011), 27–42.

Go to publication Download (516.4 KB)

Authors: Frolov A., Zyablov V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site